Hello! I am having some serious problems with this drug. I have Dysautonomia and Severe CFS and this all started when I began taking the Synthroid. All of the horrid symptoms I have (dizziness, weakness, palpitations, tachycardia, blood pooling, mottling of extremities, hair loss, etc) can be attributed to Dysautonomia, BUT - I have always said that this drug makes me ill. No matter what time I take it I end up having an "episode" precisely 1.5 hours after ingesting the pill. I get cold, weak, dizzy, cannot think, brain fog to the point of feeling like I'm having a stroke ( cannot speak think move). I have also been reading about Dysautonomia and cannot find other patients who experience severe difficulty breathing, even at rest. They describe being short of breath on exertion.... But I am literally having "weakness" of breathing. Like my brain won't tell my lungs to open and my breaths are weak and shallow. It is non stop multiple episodes through the day. Some days are worse than others but the episodes seem to occur around the same times each day! Example 8:00am I have an episode every day and usually mid morning, after lunch, 3:00 pm... I told my endo this because I was thinking cortisol (tested a million times) but he basically told me I'm crazy and discharged me from his practice. I also get a swelling/tight feeling in the front of my throat when I have these episodes and wonder if my thyroid is swelling and freaking out.
I really don't know what to think, I cannot go through my life struggling to breathe. It makes everything I do nearly impossible. I have two small children who need them mom back.
Any insight, experiences and suggestions would be greatly appreciated.
Also, I have tried erfa and had really low BP on it, tried other brand Eltroxin and no improvement, tried t3 and my heart went crazy. So I'm just not tolerating anything. I know my ferritin is low and have heard that canals you feel bad, but struggling to breathe doesn't fit that picture either. Hope someone can help